Skip to Main content Skip to Navigation
Journal articles

Some Properties of Interpolations Using Mathematical Morphology

Abstract : The Problem of interpolation between two images is defined as - given two images, one at time t=0 and another at t=T, one must estimate the series of intermediate images for all intermediate time steps. This problem is not well posed, in the sense that without further constraints, there are many possible solutions. The solution is thus usually dictated by the choice of the constraints/assumptions, which in turn relies on the domain of application. In this article, we follow the approach of obtaining a solution to the interpolation problem using the operators from mathematical morphology (MM). These operators have an advantage of preserving structures since the operators are defined on sets. In this paper, we explore the solutions obtained using MM, and provide several results along with proofs which corroborates the validity of the assumptions, provide links among existing methods and intuition about them. We also summarize few possible extensions and prospective problems of current interest.
Complete list of metadatas

Cited literature [34 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01484894
Contributor : Aditya Challa <>
Submitted on : Tuesday, January 9, 2018 - 11:35:06 AM
Last modification on : Monday, June 29, 2020 - 10:36:27 PM

File

MorphologocalInterpolation_Pap...
Files produced by the author(s)

Identifiers

Citation

Aditya Challa, Sravan Danda, B S Daya Sagar, Laurent Najman. Some Properties of Interpolations Using Mathematical Morphology. IEEE Transactions on Image Processing, Institute of Electrical and Electronics Engineers, 2018, 27 (4), pp.2038 - 2048. ⟨10.1109/TIP.2018.2791566⟩. ⟨hal-01484894v3⟩

Share

Metrics

Record views

450

Files downloads

564